# SDR VNAA0609020

- Difficulty date: September 20, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 6,553 hours, 6,569 cycles
- Engine: Ge CF343B1
- Engine time: 6,553 hours, 6,569 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 4033T65P03
- Part serial: EGNJ6128
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 6,552 hours, 6,568 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE POWER LOSS.  AIRCRAFT RETURNED TO BHM WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE T2 SENSOR.  CHECKS WERE ACCOMPLISHED AND AIRCRAFT WAS RELEASED FOR SERVICE.
